# SDR DXTA2025071604261

- Difficulty date: July 9, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N649QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0195
- Aircraft time: 6,694 hours, 4,376 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Mechanic Error
- Location: Zone 500 Aileron
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE  WORKING TO INSTALL THE LH WING AILERON ON AOG AIRCRAFT N649QS, SOMEHOW THROUGHOUT THE PROCESS IT MANAGED TO SLIP AND DAMAGE THE LH AILERON OUTBOARD HINGE OPENING ON THE TOP SIDE. IT APPEARS THAT THERE IS A CRACK AND THE DAMAGED AREA AROUND THE CRACK IS DENTED. WE ARE LOOKING FOR A POSSIBLE SOLUTION.  PERFORMED REPAIR OF LH AILERON CRACK PRESENT AT OUTBOARD HINGE OPENING IAW AQRD ERO-985617 REV IR DATED 07/10/2025.
